# SDR SWAA2023013082418

- Difficulty date: December 16, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT 2022-691872<[01] TOOL USED: ULTRASONIC GAGE: P/N: 45MG; S/N: 221861811; DUE DATE: 08-NOV-23;[02] EVALUATED REWORK AREA LOCATED ON FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS IAW B737-700 SRM 53-00-53-1A-1 ALLOWABLE DAMAGE 1 PARAGRAPH 5A(B)(1) FIGURE 102.. NO FURTHER ACTION OR INSPECTION REQUIRED;SEE INDIVIDUAL SIGNOFF BELOW.;[03] CORRECTED STEP 2  EVALUATED REWORK AREA LOCATED ON FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT AND FOUND OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-1 ALLOWABLE DAMAGE 1 PARAGRAPH 5A(1)(B)(1) FIGURE 102.. NO FURTHER ACTION OR INSPECTION REQUIRED;SEE INDIVIDUAL SIGNOFF BELOW.;[04] EDITED STEP 3 (CORRECTED CORRECTIVE ACTION) REPLACED FLOOR PANEL ACCESS PANEL 140BF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 ; P/N USED : 453A2610-32; PO#2021-233448; SEE INDIVIDUAL SIGN OFFS BELOW.;[05] REPLACED FLOOR PANEL ACCESS PANEL 140BF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 ; P/N USED : 453A2610-32; PO#2021-233448; SEE INDIVIDUAL SIGN OFFS BELOW.
